# SDR 97UAL900655

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: 3r Door
- Component: Air Cruisers, D31564101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R MISSING D-RING ATTACH STRAP FOR SURVIVAL KIT.  *S/D*  REPLACED ATTACH STRAP.
